# SDR R61A201308120807

- Difficulty date: August 12, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 23,539 hours, 17,541 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, REPORTED RT UPPER WING SKIN CRACKED AT SPAR 2, RIB 10 ABOUT 1" LONG FROM T/E- VERIFIED WITH DYE PEN INSP.  THE UPPER RT WING SKIN (FCBS 57-10-00-003) AT RIB 10 AND SPAR 2 WAS REPAIRED IAW ETD 2013-170-028489, REV D, DATED AUG 27, 2013.  REF CONTINUATION CARD VP 022689-2013-137 C1, C2, C3, C4, C5 FOR C/A AND ORIGINAL SIGNITURES.  THIS REPAIR IS TEMPORARY, VALID FOR A TIME OF 12 MONTHS DURING THIS PERIOD, PERMANENT REPAIR INSTRUCTIONS WILL BE SENT.  NO CHANGES TO TO THE CURRENT REVIOSION OF THE MPG ARE REQUIRED.  DURING THE 12 MONTHS OF THIS TEMPORARY REPAIR TRANSFERED TO NON-MEL DMI 415988-2 FOR 12 MONTHS UNTIL STRUCTURE ANALYSIS IS COMPLETED IAW GMM 9.5.4. APPROVED.
